Главная    Ex Libris    Книги    Журналы    Статьи    Серии    Каталог    Wanted    Загрузка    ХудЛит    Справка    Поиск по индексам    Поиск    Форум   

Поиск по указателям

Giacometti A., Maritan A., Nakanishi H. — Statistical Mechanics of Random Paths on Disordered Lattices
Giacometti A., Maritan A., Nakanishi H. — Statistical Mechanics of Random Paths on Disordered Lattices

Обсудите книгу на научном форуме

Нашли опечатку?
Выделите ее мышкой и нажмите Ctrl+Enter

Название: Statistical Mechanics of Random Paths on Disordered Lattices

Авторы: Giacometti A., Maritan A., Nakanishi H.


Journal of Statistical Phwics Vol. 75, Nos. 3/4, 1994. p 669-706.
The dependence of the universality class on the statistical weight of unrestricted random paths is explicitly shown both for deterministic and statistical fractals such as the incipient infinite percolation cluster. Equally weighted paths (ideal chain) and kinetically generated paths (random walks) belong, in general, to
different universality classes. For deterministic fractals exact renormalization group techniques are used. Asymptotic behaviors for the end-to-end distance ranging from power to logarithmic (localization) laws are observed for the ideal chain. In all these cases, random walks in the presence of nonperfect traps are shown to be in the same universality class of the ideal chain. Logarithmic behavior is reflected in singular renormalization group recursions. For the disordered case, numerical transfer matrix techniques are exploited on percolation clusters in two and three dimensions. The two-point correlation function scales with critical exponents not obeying standard scaling relations. The distribution of the number of chains and the number of chains returning to the starting point are found to be well approximated by a log-normal distribution. The log-moment of the number of chains is found to have an essential type of singularity consistent with the log-normal distribution. A non-self-averaging behavior is argued to occur on the basis of the results.

Язык: en

Рубрика: Физика/

Тип: Статья

Статус предметного указателя: Неизвестно

ed2k: ed2k stats

Год издания: 1994

Количество страниц: 38

Добавлена в каталог: 22.12.2013

Операции: Положить на полку | Скопировать ссылку для форума | Скопировать ID
Предметный указатель
       © Электронная библиотека попечительского совета мехмата МГУ, 2004-2021
Электронная библиотека мехмата МГУ | Valid HTML 4.01! | Valid CSS! О проекте